# SDR REXA98069

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 3810009104
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI STEERING TILLER BECAME DIFFICULT TO TURN.  NOSE WHEEL WAS UNCONTROLLABLE.  HYD PUMP RAN NORMALLY WHEN DEPRESSED AND HYD WAS OK.  AFTER EXCERSIZING TILLER IT BEGAN WORKING FOR A SHORT TIME.  REMOVED AND REPLACED NOSE WHEEL STEERING SERVO ACTUATOR IAW 32-50-25.  OPS CHECK GOOD.  (M)
